# SDR SIMA20250603002

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N281NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000801
- Aircraft time: 15,528 hours, 10,336 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND PILOTS FLASHLIGHT INOP RAR PILOTS FLASHLIGHT ASSY IAW ERJ 175 AMM 33-51-01/400. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED
